Leaflet: information for the user
DalsydolDuo 500mg/200mg coated tablets
paracetamol/ibuprofen
DalsydolDuo contains two active ingredients, which are paracetamol and ibuprofen.
Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs work by reducing pain and inflammation.
Paracetamol is an analgesic that works differently from ibuprofen to relieve pain.
This medicine is used in adults for the short-term symptomatic treatment of mild to moderate pain, such as headache (not migraines), back pain, menstrual cramps, toothache and muscle pain, flu and cold symptoms, and sore throat.
This medicine is especially indicated for pain that requires stronger analgesia than paracetamol or ibuprofen alone.
You should consult a doctor if it worsens or does not improve after 3days.
Warnings and precautions
Nonsteroidal anti-inflammatory drugs (NSAIDs) like ibuprofen may be associated with a small increase in the risk of heart attack or stroke, especially at high doses. Do not exceed the recommended dose or treatment duration.
Consult your doctor or pharmacist before starting to take this medication if you:
Infections
This medicationmay mask signs of infection such as fever and pain. Therefore, it is possible that the use ofthis medicationmay delay appropriate treatment of the infection, which may increase the risk of complications. This has been observed in cases of bacterial pneumonia and bacterial skin infections related to chickenpox. If you take this medication while having an infection and the symptoms of the infection persist or worsen, consult a doctor immediately
Skin reactions
This medication should not be administered to children or adolescents under 18years of age.
Care is required, as some medications may interact with this medication, for example:
This medication may affect or be affected by other medications.
For example:
Some other medications may also affect or be affected by treatment with this medication. Therefore, you should consult with your doctor or pharmacist before using this medication with other medications.
Do not drink alcohol during treatment, due to the possibility of increased risk of liver damage.
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medication.
Do not take this medication if you are in the last trimester of pregnancy, as it may harm the fetus or cause problems during delivery. It may cause kidney and heart problems in the fetus. It may cause you and your baby to bleed easily and delay or prolong delivery.
Be especially careful if you are in the first 6months of pregnancy. Do not take this medication during the first 6months of pregnancy, unless it is absolutely necessary and your doctor advises you to do so. If you need treatment during this period or while trying to become pregnant, use the lowest doses and for the shortest time possible. If you take it for a few days from week20 of pregnancy onwards, this medication may cause kidney problems in the fetus, which may lead to low levels of amniotic fluid surrounding the baby (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for more than a few days, your doctor may recommend additional follow-up.
This medication can be used during breastfeeding if used for short-term treatment at the recommended dose.
This medication may make it difficult to become pregnant.
Ibuprofen belongs to a group of medications that may affect fertility in women. This effect is reversible when treatment with the medication is stopped. Inform your doctor if you are planning to become pregnant or if you have difficulty doing so.
Driving and operating machinery
This medication may cause dizziness, concentration problems, visual disturbances, and drowsiness in some people.
Be aware of this when you need to be highly alert, for example, when driving. Be careful when driving or operating machinery until you know how this medication affects you.
Only for oral use and short-term.
The effective dose should be used for the shortest time necessary to relieve symptoms.This medication should not be taken for more than 3days.If your symptoms worsen or persist, especially if you have an infection with symptoms such as fever and pain, consult your doctor without delay.
Adults: The recommended dose is one tablet withwater and food, a maximum of 3times a day.
Leave at least6hours between one dose and another..
If a single tablet does not control symptoms, a maximum of two tablets may be taken not more than three times a day. Due to the presence of paracetamol, the individual dose of two tablets is intended for patients with a body weight of 60kg or more.
Do not take more than six tablets in a 24hour period(equivalent to 3000mg of paracetamol and 1200mg of ibuprofen per day).
If you have mild to moderate liver or kidney insufficiency or are an elderly patient, your doctor will tell you the correct dose to take, which will be the lowest possible dose. Do not take this medication if you have liver or kidney insufficiency.
Use in children and adolescents
This medication should not be administered to children or adolescents under 18years of age.
Administration form
The tablets should be taken with a glass of water.
To reduce the probability of side effects, take this medication with food.
If you take more DalsydolDuo than you should
If you have taken more DalsydolDuo than you should, or if a child has accidentally ingested this medication, consult immediately with a doctor or pharmacist, or go to the nearest hospital to inform yourself about the risk and ask for advice on the measures to be taken, or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
The symptoms of overdose may include: nausea, stomach pain, vomiting (which may contain blood-stained mucus), headache, ringing in the ears, confusion, and involuntary eye movement. At high doses, somnolence, chest pain, palpitations, loss of consciousness, seizures (mainly in children), weakness, and dizziness, blood in the urine, low potassium levels in the blood, chills, and breathing difficulties have been reported.
Consult your doctor immediately if you take too much of this medication, even if you feel well. This is because excessive paracetamol can cause severe delayed liver damage.
If you forgot to take DalsydolDuo
Do not take a double dose to compensate for the missed doses. If you forget to take a dose, take it as soon as you remember and then take the next dose at least 6hours later.
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
Like all medicines, this medicine may cause side effects, although not everyone will experience them.
STOP TAKING the medicine and inform your doctor if you experience:
Frequent(may affect up to 1 in 10 people):
Infrequent(may affect up to 1 in 100 people):
Rare(may affect up to 1 in 10,000 people):
Very rare(may affect up to 1 in 10,000 people):
Medicines like paracetamol/ibuprofen may be associated with a small increase in the risk of heart attack (myocardial infarction) or stroke (see section2).
If you experience any type of side effect, consult your doctor or pharmacist, even if it is a possible side effect that does not appear in this leaflet. You can also report them directly through the Spanish System for Pharmacovigilance of Medicines for Human Use,www.notificaRAM.es.
By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the box and on the blister after “CAD” or “EXP”. The expiration date is the last day of the month indicated.
Store in the original packaging to protect it from light.
Medicines should not be thrown down the drains or in the trash.Dispose of the packaging and medicines you no longer need at the SIGRE collection pointof the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medicines you no longer need. This way, you will help protect the environment.
The active principles are paracetamol and ibuprofen. Each film-coated tablet contains 500mg of paracetamol and 200mg of ibuprofen.
The other components are:
Core tablet: maize starch, crospovidone (type A) (E1202), anhydrous colloidal silica (E551), povidone K-30 (E1201), pregelatinized maize starch, talc (E553b), stearic acid (50).
Coating material: poly(vinyl alcohol) (E1203), talc (E553b), macrogol 3350 (E1521), titanium dioxide (E171).
The tablets are white to off-white, oval-shaped, film-coated, and have dimensions of 19.7mm ×9.2mm.
They are available in carton boxes with blisters of 10, 12, 16 or 20film-coated tablets.
Only some packaging sizes may be marketed.
Marketing Authorization Holder
Viatris Healthcare Limited
Mulhuddart, Dublin 15
Dublin
Ireland
Responsible Manufacturer
Rontis Hellas Medical and Pharmaceutical Products S.A.
P.O. Box 3012 Larissa Industrial Area,
Larissa, 41500
Greece
Further information about this medicinal product can be obtained by contacting the local representative of the marketing authorization holder:
Viatris Pharmaceuticals, S.L.
C/ General Aranaz, 86
28027 Madrid
Spain
This medicinal product is authorized in the member states of the European Economic Area with the following names:
Republic of Czechia:Brufen Combi 500 mg/200 mgpotahované tablety
Denmark:Paracetamol/IbuprofenViatris 200 mg/500 mgfilmovertrukne tabletter
Italy:Brufeduo
Norway:Ibuprofen/ParacetamolViatris 200 mg/500 mgfilmdrasjerte tabletter
Slovakia:Brufen Combi 500mg/200mg filmom obalené tablety
Spain:Dalsydol Duo 500mg/200mg comprimidos recubiertos con película
Last review date of this leaflet:December 2024.
Further detailed information about this medicinal product is available on the website of the Spanish Agency of Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Have questions about this medication or your symptoms? Connect with a licensed doctor for guidance and personalized care.